# SDR WX0A070576

- Difficulty date: July 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED DENT AT FS 218 LONGERON 2 LEFT.  ACCOMPLISHED PERMANENT CLASS II REPAIR PER BOEING DRAWING SG0953002. LEFC AND ULTRASONIC INSP REQUIRED INITIAL 20,000; REPETITIVE 15,000 CYCLES.
